MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET

C.R. BARD, INC. (COVINGTON) -1018233 BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET
Catalog Number 041900
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that immediately after operating the nitinol stone basket catheter to capture a stone, the handle came off.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted one opened (without original packaging), used nitinol stone basket.Visual inspection of the sample noted that the handle separated into 2 separate pieces and back end of handle was separated from front it.Both handles were easily able to put the handle pieces back together and move the lever on the handle when moving the lever, the stone basket opened and closed with no difficulties.No root cause could be found because the reported event was unconfirmed.A risk review, labelling review and a device history review was not required as the reported event is unconfirmed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that immediately after operating the nitinol stone basket catheter to capture the stone, the handle part came off.

Brand Name
BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET
Common Device Name
STONE BASKET
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20397918
Report Number1018233-2024-06344
Device Sequence Number17017265
Product Code FFL
UDI-Device Identifier00801741111518
UDI-Public(01)00801741111518(11)240403(17)270131(10)NGJP2049
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number041900
Device Lot NumberNGJP2049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown